Hyperbolic equations and irregularity
Séminaire Équations aux dérivées partielles (Polytechnique), (1980-1981), Talk no. 9 bis, 16 p.
@article{SEDP_1980-1981____A11_0,
     author = {Komatsu, H.},
     title = {Hyperbolic equations and irregularity},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1980-1981},
     note = {talk:9 bis},
     zbl = {0497.35060},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1980-1981____A11_0}
}
Komatsu, H. Hyperbolic equations and irregularity. Séminaire Équations aux dérivées partielles (Polytechnique),  (1980-1981), Talk no. 9 bis, 16 p. http://www.numdam.org/item/SEDP_1980-1981____A11_0/

[1] T. Aoki: An invariant measuring the irregularity of a differential operator and a microdifferential operator, to appear. | MR 673302 | Zbl 0451.35006

[2] J.M. Bony et P. Schapira: Solutions hyperfonctions du problème de Cauchy, Hyperfunctions and Pseudo-Differential Equations, Lecture Notes in Math. No. 287, 1973, PP. 82-98. | MR 397211 | Zbl 0258.35062

[3] J. Chazarain: Opérateurs hyperboliques à caracteristiques de multiplicité constante, Ann. Inst. Fourier, Grenoble, 24 (1974) 173-202. | Numdam | MR 390512 | Zbl 0274.35045

[4] J.C. De Paris: Problème de Cauchy oscillatoire pour un opérateur différentiel à caractéristiques multiples; lien avec l'hyperbolicité, J. Math. Pures Appl. 51 (1972) 231-256. | MR 306722 | Zbl 0221.35057

[5] J.C. De Paris: Problème de Cauchy analytique à données singulières pour un opérateur differentiel bien décomposable, J. Math. Pure Appl. 51 (1972) 465-488. | MR 333468 | Zbl 0221.35058

[6] J.C. De Paris et C. Wagschal: Problème de Cauchy non caractéristique à donnés Gevrey pour un opérateur analytique à caractéristiques multiples, J. Math. Pures Appl. 57 (1978) 157-172. | MR 505901 | Zbl 0391.35013

[7] Y. Hamada: Problème analytique de Cauchy à caractéristiques multiples dont les données de Cauchy ont des singularités polaires, C. R. Acad. Sci., Paris, 276 (1973) A1681-1684. | MR 326137 | Zbl 0256.35012

[8] Y. Hamada, J. Leray et C. Wagschal: Systèmes d'équations aux dérivées partielles à caractéristiques multiples: Problème de Cauchy ramifié; Hyperbolicité partielle, J. Math. Pures Appl., 55 (1976) 297-352. | MR 435614 | Zbl 0307.35056

[9] H. Komatsu: Ultradistributions, I, Structure theorems and a characterization, J. Fac. Sci., Univ. Tokyo, Sec. IA 20 (1973) 25-105. | MR 320743 | Zbl 0258.46039

[10] H. Komatsu: Ultradistributions, II, The kernel theorem and ultradistributions with support in a submanifold, J. Fac. Sci., Univ. Tokyo, Sec. IA 24 (1977) 607-628. | MR 477770 | Zbl 0385.46027

[11] H. Komatsu: Ultradistributions, III, Vector valued ultradistributions and the theory of kernels, to appear. | MR 687595 | Zbl 0507.46035

[12] H. Komatsu: On the regularity of hyperfunction solutions of linear ordinary differential equations with real analytic coefficients, J. Fac. Sci., Univ. Tokyo, Sec. IA 20 (1973) 107-119. | MR 328584 | Zbl 0266.34006

[13] H. Komatsu: Irregularity of characteristic elements and construction of null-solutions, J. Fac. Sci., Univ. Tokyo, Sec. IA 23 (1976), 297-342. | MR 417546 | Zbl 0443.35009

[14] H. Komatsu: Irregularity of characteristic elements and hyperbolicity, Publ. RIMS, Kyoto Univ. 12 Suppl. (1977) 233-245. | MR 481562 | Zbl 0375.35044

[15] H. Komatsu: An analogue of the Cauchy-Kowalevsky theorem for ultradifferentiable functions and a division theorem of ultradistributions as its dual, J. Fac. Sci., Univ. Tokyo, Sec. IA 26 (1979) 239-254. | MR 550685 | Zbl 0424.46032

[16] H. Komatsu: Linear hyperbolic equations with Gevrey coefficients, J. Math. Pures Appl. 59 (1980) 145-185. | MR 581987 | Zbl 0407.35052

[17] J. Leray et Y. Ohya: Systèmes linéaires,, hyperboliques non stricts, Colloque CBRM, 1964, pp. 105-144. | MR 190544 | Zbl 0135.14804

[18] S. Matsuura: On non-strict hyperbolicity, Proc. Internat. Conf. on Functional Analysis and Related Topics, 1969, Univ. of Tokyo Press, Tokyo, 1970, pp. 171-176. | MR 267272 | Zbl 0197.36901

[19] S. Mizohata: Systèmes hyperboliques, J. Math. Soc. Japan 11 (1959) 205-233. | MR 123835 | Zbl 0109.06903

[20] S. Mizohata: Solutions nulles et solutions non analytiques, J. Math. Kyoto Univ. 1 (1962) 271-302. | MR 142873 | Zbl 0106.29601

[21] S. Öuchi: An integral representation of singular solutions of linear partial differential equations in the complex domain, J. Fac. Sci., Univ. Tokyo, Sec. IA 27 (1980) 37-85. | MR 573333 | Zbl 0439.35019

[22] M. Sato, T. Kawai and M. Kashiwara: Micro functions and pseudodifferential equations, Lecture Notes in Math. No. 287, Springer, 1973, pp. 265-529. | MR 420735 | Zbl 0277.46039

[23] C. Wagschal: Problème de Cauchy analytique, à données méromorphes, J. Math. Pures Appl. 51 (1972) 375-397. | MR 348286 | Zbl 0242.35016